Theoretical Economics
Journal of the Econometric Society
Edited by: Federico Echenique • ISSN (e): 1555-7561 • ISSN (print): 1933-6837
Edited by: Federico Echenique • ISSN (e): 1555-7561 • ISSN (print): 1933-6837
Theoretical Economics: Jul, 2023, Volume 18, Issue 3
https://doi.org/10.3982/TE5111
p. 1023-1061
R. Pablo Arribillaga, Jordi Massó, Alejandro Neme
For division problems with single-peaked preferences, we show that all sequential allotment rules, a large subfamily of strategy-proof and efficient rules, are also obviously strategy-proof.
Although obvious strategy-proofness is in general more restrictive than strategy-proofness, this is not the case in this setting.